# SDR SWAA2025012388706

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 56,208 hours, 32,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE DOOR SURROUND HAS CRACK AT BOTTOM<[01] INSPECTION C/W SURFACE INSPECTION OF CUT OUT PER NDT PART 6 51-00-00 PROCEDURE 4 NO DEFECTS NOTED;[02] REPAIRED GROUND SERVICE DOOR SURROUND PER SRM 53-10-15-2R-4;[03] INSPECTION C/W REPAIRED GROUND SERVICE DOOR SURROUND PER SRM 53-10-15-2R-4;[04] INSPECTION C/W REPAIRED GROUND SERVICE DOOR SURROUND PER SRM 53-10-15-2R-4
